| Model Number |
TFNT00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227)
| Date of Event |
12/09/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
A nurse reported that, after intraocular lens (iol) implantation procedure, the patient experienced halos and glare effect and was unable to adapt to the dysphotopsia.The iol was replaced with another lens in a secondary procedure with no patient harm.There are two medical device reports associated with this patient.This report is associated with the left eye.Additional information was requested, but no further information is available.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information received stated that the patient was facing severe glare and halos 24/7 and they were worst at night.The lens was replaced with a non-company lens.There was no patient harm after lens exchange.
Additional Manufacturer Narrative
The questionnaire indicated the use of a qualified cartridge, handpiece, and viscoelastic.The product investigation could not identify a root cause for the reported complaint.The explanted lens was not returned.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Multiple follow up and communication attempts were made.Information was provided that the company 17.0 diopter (add power +2.2/+3.2 diopter) lens was removed and replaced with a monofocal, non-company, 17.5 diopter lens.This information that a multifocal was exchanged for a monofocal would suggest that the replacement lens was an improved selection for this patient's vision needs or preferences.The manufacturer internal reference number is: (b)(4).